Migration and spatial dynamics of an aphid, myzus-persicae

A - Papers appearing in refereed journals

Taylor, L. R. 1977. Migration and spatial dynamics of an aphid, myzus-persicae. Journal of Animal Ecology. 46 (2), pp. 411-423.

AuthorsTaylor, L. R.
KeywordsEcology; Zoology
Year of Publication1977
JournalJournal of Animal Ecology
Journal citation46 (2), pp. 411-423
Digital Object Identifier (DOI)doi:10.2307/3820
Open accessPublished as non-open access
ISSN00218790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8vw96/migration-and-spatial-dynamics-of-an-aphid-myzus-persicae

14 total views
0 total downloads
0 views this month
0 downloads this month